# SDR IPXA2017042116327

- Difficulty date: April 10, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: ARB292012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING L/E HAS A CRACKED RIB AT  XOS 1023.  REMOVED, FABRICATED, AND REPLACED RIB IAW DWG ARB2920, SRM 51-35-01, & 51-33-01.
